Major Drug interactions with finasteride and how to deal them
Finasteride is one of the most common hair growth medications that men take for the treatment. It is a very effective drug that helps an individual to regrow hair from every part of the scalp even from thin hair follicles. This medication has to be taken continuously only then it is possible for you to sustain the hair growth happened by propecia ( the brand version of Finasteride) medication. So, there is high chance that you would be taking any other drugs during the treatment with this hair growth pills and that might lead to drug interactions. It is high time that we look at it in detail.
Some of the drugs interaction with Finasteride
- Propecia should not be taken with other hair growth pills.
- HIV medications
- Herbal supplements
This is definitely not a complete list of medications that might interact with Propecia pills.
How to identify drug effects on interactions with Finasteride?
When you take Finasteride with other pills the drugs might intermingle with each other. It is possible for you to easily identify the issue. Once the medications intermingle with each other it would cause severe negative effects in your body.
You might experience itchiness, bloody discharge from nipple, drowsiness, sleeplessness, sneezing, stuffy nose, headache, diarrhea and back pain. These are some of the issues that a person experiences when drug interactions happen. However, if it stays in the body for a shorter period of time, you need not have to worry at all. But, when the ill effects worsen a lot and sustains for a longer period of time in your body then you have to get medical help quickly without delaying any minute.
Call to the emergency number and inform them about the issue that you are facing due to Propecia drug interaction. If you leave this issue just like that then it might also lead to be fatal.
How to avoid drug interactions with Finasteride?
It is very simple. Before taking any medication it is a must that you have to inform about the intake of it to the healthcare professional. Only then they can judge about this issue in prior and help you to avoid drug interactions from happening.
Never think that an over the counter medication would not cause any effect on your Propecia pills. There are chances that some of the OTC pills might be harmful while taken along with Finasteride.
There are chances that you would need to take a pill mandatory daily but that happens to interact with this hair growth medication. If that is so, the healthcare professional would find a solution for it.
They might change the time on when these drugs are taken so that you can be safe. Even if any mishaps occur your doctor would readily know how to act on you and relieve yourself from the issue.
The interactions with other drugs might interpret on your health so it is always better that you avoid such situation. Never panic at this time as getting medical help would make your health better.